# SDR AALA2018042699001

- Difficulty date: April 21, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 80,590 hours, 12,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 EXIT SIGN HANGING DOWN. REPLACED THE EXIT SIGN HOUSING IAW 33-51-17.
